# SDR FDEA201609223346

- Difficulty date: September 22, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 31,813 hours, 16,922 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960787203
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAPS INTERNAL STRUCTURE,  FOUND OUTER FLAP RIB 3 UPPER STIFFENER CRACKED, BETWEEN STRINGER 2.1 AND REAR SPAR.  COMPLIED WITH EA 6-5750-T0328395 PT1  MAJOR REPAIR IAW GMM 6-2-100.
